Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nipple discharge and pregnancy while on the pill

I ve been on the contraceptive pill (microgynon 30) for about 9 months without any problems, I haven t had sex since my last withdrawal bleed but have noticed a clear nipple discharge, could this mean that I m pregnant?
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
since your last period if you havent had sex then pregnancy is ruled out.Nipple discharge could be due to high prolactin levels and excessive fondling.I suggest you get a lump ruled out too and also get your prolactin levels done.
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor